Maximal 2-local subgroups of F4(q) and E6η(q)

Jianbei An, Shih Chang Huang

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We classify maximal 2-local subgroups of the finite groups F4(q) and E6η(q) when q is odd.

Original languageEnglish
Pages (from-to)101-120
Number of pages20
JournalJournal of Pure and Applied Algebra
Issue number1
Publication statusPublished - 2015 Jan

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Maximal 2-local subgroups of F<sub>4</sub>(q) and E<sub>6</sub>η(q)'. Together they form a unique fingerprint.

Cite this